Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
G_G

Some bad problems on my new prescription...

I just got my new prescription in the mail today.

My derm. prescribed me spironolactone.

I took it as directed and he told me the only real side effect I might get is increased urination.

Well since I've taken it at twelve this afternoon (it is three in the morning now) I have not urinated at ALL. This is really worrying, especially since I usually go a lot (at least 4-5 times a day) normally from all the bottled water I drink.

My whole abdomen is throbbing and distended a lot right now, and in spots there's this tingly numbness.

I really don't feel good. At all. the pain is keeping me awake and I don't know what to do. I feel bad if I have to discontinue this after only one day. I know my dermatologist is going to yell at me if I do, like when I had an allergic reaction from the last pills. Whenever something doesn't work the people at the derm act like I'm a lost cause already. They say "well, we don't know what to try on you anymore" or, "I don't believe you that you were allergic to that" even though when I was on the last thing I started getting hives and sore throats, suffered with those symptoms for four weeks and the second I stopped the pills those symptoms went away.

I am getting so tired of pills I'm thinking about just hiding from my dermatologist and not going back for my next appointment so I don't have to see how upset they are at me for this not working.

And it is starting to hurt so bad on my sides I'm thinking about driving to the hospital.

Share this post


Link to post
Share on other sites

Hmmm, you may have a urinary tract infection.

http://en.wikipedia.org/wiki/Urinary_tract_infection

iv had what you hav described before, but since im a guy, i wasnt on spiro.

you could have a kindney or bladder problem, or maybe a mix of the two. Speak to your doctor, id advise to get an appointment, but before you do, get a urine sample bottle, and take a sample and take it to him/her. Therefor she/he can make a more informed decision to what it could be there and then, rather than sending you away to get a sample and coming back, saves time lol.

Share this post


Link to post
Share on other sites

Hm, no, I really don't have a UTI. :/

I've had them before, nothing like it. when I have a bladder/urinary tract infection I piss cloudy for a while and it's painful to go. I don't just, you know, not go at all and have numbness spreading through my body and pain on both sides of my back. The only real similar thing to it was the distended swollen belly, but that's it.

I'd take a sample if I could go. XDXD

I called the hospital and asked them what I should do, I told them it started happening after I went on spironolactone and they then told me it was most likely one of its rare side effects, and to stop taking it immediately because not going is a sign of kidney damage/blockage or something. My body had a bad reaction to it. And damn it all to hell, too. Other than all the pain and not going to the bathroom it seemed like it was clearing it up.

I didn't take any more of them today and I'm finally starting to feel better, actually WAS able to go.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×